# SDR ASOA20131125204

- Difficulty date: November 25, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 20,570 hours, 11,953 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 326037724500964
- Condition: Intermittent
- Location: Spoilers
- Part time: 20,571 hours, 11,954 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE CREW NOTED AN UNCOMMANDED DEPLOYMENT OF THE SPOILERS.  THE CREW PULLED BREAKERS F13, F14 AND F20 HOWEVER THE FAILURE INDICATION REMAINED AND THE CREW ELECTED TO DIVERT, WHERE THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE SPOILER CONTROL UNIT, PERFORMED OPS CHECKS OF THE SPOILER SYSTEM AND CLEARED THE DISCREPANCY.
